# SDR CA070405005

- Difficulty date: April 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Part number: C6VF11531
- Condition: Obstructed
- Location: Ram Air Duct
- Part time: 14 hours
- Component: Ram Air Duct, Dhav
- Component part number: C6VF11531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE RAM AIR FLAPPER VALVE, P/N C6VF1153-1, BECAME JAMMED IN IT`S DUCT. ATTEMPTS BY THE PILOT TO RECTIFY THE PROBLEM BY MOVING THE CONTROL LEVER BACK AND FORTH RESULTED IN THE CONTROL CABLE, P/N 130-032A22.75B29.0, BECOMING KINKED AND UNSERVICEABLE.  DIS-ASSEMBLY OF THE SYSTEM REVEALED THAT THE RUBBER-LIKE MATERIAL USED TO SEAL THE PERIMETER OF THE FLAPPER VALVE HAD BECOME DISTORTED AND ENLARGED, POSSIBLY DUE TO EXPOSURE TO HEAT. THIS CAUSED THE SEAL TO CONTACT THE INNER WALLS OF THE DUCT BEFORE THE FLAPPER WAS AT A 90-DEGREE ANGLE TO THE DUCT, IE: BEFORE THE FLAPPER WAS IN THE CLOSED POSITION.  REMOVAL AND REPLACEMENT OF THE DAMAGED CABLE AND FLAPPER VALVE REQUIRED REMOVAL AND REPLACEMENT OF MUCH OF THE A
